# SDR COMA9960287

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Sensor
- Part number: 45150340
- Condition: Malfunctioned
- Location: Left Aoa
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION DURING TAKEOFF.  REPLACED THE LEFT HAND AOA TRANSDUCER.
